# SDR SWIA2018092845105

- Difficulty date: September 9, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 32,003 hours, 31,307 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PASSENGER DOOR HINGE AFT LANDING HAS GOUGE FROM HINGE PIN ROLL PIN.  (C-CHECK) RO: 09/27/2018 BLENDED FUSELAGE PAX DOOR HINGE AFT LANDING IAW REO.
